# SDR IPXA2024090373368

- Difficulty date: September 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N372UP
- Make and model: Boeing 767-300
- Aircraft serial: 65908
- Aircraft time: 8,049 hours, 3,259 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876104
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DENT. PANEL NO: 231BFF , P/N: 143T5876-104 (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. EO-91289-REQ1 REV.1. CONDITION CHECK IS SATISFACTORY. I.A.W AMM 25-57-02-404-016 AND AMM 25-57-03-404-005 AND AMM 25-57-05-404-006 AND AMM 25-57-08-404-020 AND AMM 25-58-01-404-005 AND AMM 25-58-01-404-018 REV 142 RESTORED MAIN DECK CARGO HANDLING.
